MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D150
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Technical services (ts) was consulted on how to proceed since the device was found to be in storage mode.Ts advised on explanting and replacing this device.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
DYNAGEN? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602464
Report Number2124215-2026-45670
Device Sequence Number10605621
Product Code LWS
UDI-Device Identifier00802526534287
UDI-Public(01)00802526534287(17)170216
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2017
Device Model NumberD150
Device Catalogue NumberD150
Device Lot Number190038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
09/24/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/22/2026
09/28/2026
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexMale